Alert archive / Colorado / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 71, NWS Pueblo, CO

June 2, 2007Teller County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 2, 2007, 6:14 PM MDT for Teller County, Colorado. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 2, 2007, 6:14 PM MDT (00:14 UTC)
Expired
Jun 2, 2007, 6:29 PM MDT
In force
15 min
Issued by
NWS Pueblo, CO
Area
Counties, with a storm outline in the text

County Teller County, CO

The radar

The Pueblo radar (KPUX), 90 km from the middle of the area, began a volume at 00:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 0.2 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2007-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 462 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2007-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
462 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
1978 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KPUB 030014
SVRPUB
COC119-030100-
/O.NEW.KPUB.SV.W.0071.070603T0014Z-070603T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
614 PM MDT SAT JUN 2 2007

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN TELLER COUNTY IN CENTRAL COLORADO...

* UNTIL 700 PM MDT...

* AT 610 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING NICKEL SIZE HAIL.  THIS STORM WAS
  CENTERED NEAR VICTOR...OR 24 MILES SOUTHWEST OF COLORADO SPRINGS...
  AND WAS MOVING TOWARD THE SOUTHEAST AT 10 MPH.

* THE SEVERE THUNDERSTORM WILL IMPACT MAINLY RURAL AREAS OF SOUTH   
CENTRAL TELLER COUNTY...AND CRIPPLE CREEK AND VICTOR.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3883 10520 3870 10532 3868 10501 3875 10496

$$
1 follow-up statement
000 
WWUS55 KPUB 030029
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
629 PM MDT SAT JUN 2 2007

COC119-030039-
/O.CAN.KPUB.SV.W.0071.000000T0000Z-070603T0100Z/
TELLER CO-
629 PM MDT SAT JUN 2 2007

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR SOUTHERN
TELLER COUNTY...

HAZARDOUS LIGHTNING MAY STILL BE IN THE AREA...ALONG WITH SOME HEAVY 
RAIN UNTIL 645 PM IN EXTREME SOUTHERN TELLER COUNTY.

LAT...LON 3883 10520 3870 10532 3868 10501 3875 10496

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 2:16 PM MDT, 3 hours 58 minutes earlier.

Area forecast discussion, Jun 2, 2:16 PM MDT, 3 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
216 PM MDT SAT JUN 2 2007

.SHORT TERM...

CAPES RUNNING 1000 J/KG OR HIGHER ALONG AND WEST OF I-25 AND ALONG
THE RATON MESA...WITH STORMS FIRING OVER THE MOUNTAINS THEN DROPPING
SOUTHEAST WITH WEAK NORTHWEST FLOW ALOFT. 0-6 KM SHEAR GENERALLY
LESS THAN 30 KNOTS...WITH THREAT LIMITED TO MAINLY LOW END SEVERE
HAIL ALONG I-25 THROUGH THE EVENING. MIGHT GET ONE OR 2 CELLS TO
PRODUCE SOME LARGER HAIL (<1.25) SOUTH OF THE ARKANSAS RIVER WHERE
INSTABILITY IS MAXIMIZED. APPEARS UPWARD MOTION IS AIDED BY
SOUTHWARD MOVING UPPER TROUGH AND ACCOMPANYING WEAK 250 MB JET
STREAK OVER SRN WY. WILL RUN WITH SCATTERED POPS OVER THE EASTERN
MOUNTAINS AND I-25 CORRIDOR FOR THIS EVENING...ISOLATED ELSEWHERE.
WOULD EXPECT STORMS TO END/PUSH EAST OF THE AREA AFTER 05Z OR SO.

VERY SIMILAR WEATHER SCENARIO FOR SUNDAY...WITH NWLY FLOW ALOFT
OVERLAYING WEAK LOW LEVEL UPSLOPE AND MODERATE INSTABILITY ON THE
PLAINS. ANOTHER WEAK UPPER JET NOSES INTO THE STATE BY
AFTERNOON...AND WITH 500/600 MB WIND SPEEDS INCREASING 5-10 KNOTS
VERSUS TODAY...MIGHT HAVE A FEW MORE LONGER LIVED STORMS. NORTH END
OF THE SWODY2 OUTLOOK NOSES INTO THE AREA SOUTH OF ARKANSAS
RIVER...WHICH APPEARS REASONABLE AT THIS POINT. WILL INCREASE POPS
SLIGHTLY OVER THIS AREA...WITH FEW OTHER CHANGES NEEDED.  --PETERSEN

.LONG TERM...

(SUNDAY NIGHT THROUGH SATURDAY)

ANY ISOLATED TO SCATTERED CONVECTION SHOULD WANE WITH LOSS OF
HEATING DURING THE EVENING HOURS SUNDAY NIGHT...UNLESS SOME
UNDETECTED MINOR SHORTWAVE ALLOWS IT TO LAST LONGER. SKIES SHOULD
BE DRY AFTER MIDNIGHT...AND PERSISTENCE NORTH-NORTHWEST FLOW
ALOFT AND LIMITED MOISTURE CONTINUES.

THE NORTH NORTHWEST FLOW ALOFT AND WEAK UPSLOPE AT THE
SURFACE...AND SOME MOISTURE...WILL GENERATE MORE ISOLATED
CONVECTION MONDAY AFTERNOON AND EVENING. BULK SHEAR VALUES ONLY
25-30 KTS...AND CAPES FORECAST TO BE UNDER 500 J/KG. THE THREATS
WILL BE LIGHTNING ...NON-SEVERE HAIL AND WIND GUSTS.

NAM12 PREDICTS THAT THE SHORTWAVE RIDGE TO OUR WEST WILL MOVE IN
ON TUESDAY. THIS WILL ELEVATE HIGH TEMPERATURES INTO 80S AND LOWER
90S ACROSS THE PLAINS AND 60S TO NEAR 80 IN THE MOUNTAINS AND HIGH
VALLEYS. WITH A LIMITED AMOUNT OF MOISTURE...ISOLATED SHOWERS AND
THUNDERSTORMS COULD DEVELOP ACROSS THE HIGHER TERRAIN FIRST AND
MOVE INTO THE PLAINS OR DEVELOP OVER PARTS OF THE LOWER TERRAIN
THROUGH THE AFTERNOON AND INTO THE EVENING.

FOR THE PAST TWO RUNS... THE GFS40 HAS ADVERTISED A VIGOROUS
SHORTWAVE PUSHING INTO THE GREAT BASIN TUESDAY NIGHT...THEN
SWEEPING OVER COLORADO WEDNESDAY...WITH A SLIGHT NEGATIVE TILT TO
THE TROUGH. HOWEVER...IT ALSO DEPICTS THAT THE DRY LINE WILL BE
WELL EAST OF COLORADO WITH MAXIMUM HEATING AND UPPER FORCING IN
THE AFTERNOON. IF THIS OCCURS...CONVECTION WILL BE QUITE
LIMITED...BUT STAY TUNED FOR MOISTURE UPDATES. THIS SYSTEM WILL
CERTAINLY BRING BREEZY TO WINDY CONDITIONS TO THE CWFA WEDNESDAY
AND WEDNESDAY EVENING. TEMPERATURES COULD STILL BE QUITE WARM
EARLY WEDNESDAY AFTERNOON...WITH SOME LOWER 90S ACROSS THE PLAINS.

WITH THE PASSAGE OF THIS SYSTEM...THE REST OF THE WEEK WILL
FEATURE MODERATE ZONAL FLOW ALOFT...PERHAPS SWITCHING TO WEST-
SOUTHWEST FLOW BY THE WEEKEND. DIFFICULT OR IMPOSSIBLE TO TIME
ANY MINOR SHORTWAVES IN THE FLOW ATTM...SO THE FORECAST WILL HAVE
ISOLATED POPS EACH AFTERNOON AND EVENING....WITH HIGH TEMPERATURES
IN THE MID 70S TO 80S ACROSS THE PLAINS...AND 50S TO MID 70S IN
THE MOUNTAINS AND HIGH VALLEYS. -TLM-

&&

.AVIATION...

SCATTERED THUNDERSTORMS NEAR KCOS AND KPUB THROUGH ABOUT
02Z...ALTHOUGH CLOUD BASES REMAIN FAIRLY HIGH WITH ONLY SOME VERY
BRIEF MVFR CONDITIONS EXPECTED. ERRATIC WINDS AND HAIL UP TO NICKEL
SIZE THE MAIN THREATS. FOR KALS...VERY ISOLATED STORMS FIRING UP
OVER THE SAN LUIS VALLEY...WITH MOST ACTIVITY REMAINING CLOSE TO THE
MOUNTAINS THROUGH 20Z. A BRIEF THUNDERSTORM IS POSSIBLE AT KALS
AFTER 21Z...THOUGH MORE LIKELY SCENARIO WILL BE ERRATIC AND GUSTY
WINDS FROM 21-00Z AS THUNDERSTORM OUTFLOWS MOVE ACROSS.  --PETERSEN

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

10/13
Hazardous weather outlook, Jun 2, 6:12 AM MDT, 12 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
612 AM MDT SAT JUN 2 2007

COZ058>089-093>099-031300-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
612 AM MDT SAT JUN 2 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

LOOK FOR ISOLATED TO SCATTERED THUNDERSTORMS ACROSS PORTIONS OF
CENTRAL...SOUTH CENTRAL...EAST CENTRAL...AND SOUTHEAST COLORADO THIS
AFTERNOON AND EVENING. THE GREATEST THREAT FOR THUNDERSTORMS SHOULD
BE WEST OF THE INTERSTATE 25 CORRIDOR NEAR PIKES PEAK...WET
MOUNTAINS...SANGRE DE CRISTO MOUNTAINS...AND SOUTHERN FOOTHILLS.
THE MAIN THREAT FROM THUNDERSTORMS WILL BE HAIL UP TO 1/2 INCH IN
DIAMETER AND WIND GUSTS UP TO 50 MPH IN THESE AREAS. HIGH CLOUD BASE
THUNDERSTORMS ALONG THE CONTINENTAL DIVIDE...UPPER ARKANSAS RIVER
VALLEY...AND SAN LUIS VALLEY WILL MAINLY PRODUCE WIND GUSTS UP TO 45
MPH AND POSSIBLY HAIL UP TO 1/4 INCH IN DIAMETER. CLOUD TO GROUND
LIGHTNING WILL BE ANOTHER THREAT FROM THUNDERSTORMS THIS AFTERNOON
AND EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WILL BE
POSSIBLE EACH DAY ACROSS ALL OF SOUTH CENTRAL AND SOUTHEAST
COLORADO. THUNDERSTORMS WILL BE MOST NUMEROUS ACROSS THE SOUTHEAST
MOUNTAINS AND ADJACENT PLAINS WHERE A FEW STRONG STORMS WILL BE
POSSIBLE BOTH SUNDAY AND MONDAY. HAIL UP TO 1/2 INCH IN
DIAMETER...WIND GUSTS UP TO 50 MPH...DANGEROUS CLOUD TO GROUND
LIGHTNING...AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THE
STRONGER STORMS.

SUMMERLIKE TEMPERATURES ARE EXPECTED ACROSS SOUTH CENTRAL AND
SOUTHEAST FOR TUESDAY AND WEDNESDAY...WHICH WILL CAUSE HIGHER
ELEVATION SNOW MELT TO PEAK BY MID WEEK. THIS WILL CAUSE HIGH
RATES OF FLOWS TO CONTINUE ON AREA RIVERS AND STREAMS THROUGH THE
WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT.

In the hours before

Local storm report, Jun 2, 4:15 PM MDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
415 PM MDT SAT JUN 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0414 PM     HAIL             5 NNE CRIPPLE CREEK     38.81N 105.14W
06/02/2007  E0.88 INCH       TELLER             CO   TRAINED SPOTTER

&&

EPETERSE
Local storm report, Jun 2, 4:17 PM MDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
417 PM MDT SAT JUN 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0413 PM     HAIL             PUEBLO WEST             38.35N 104.72W
06/02/2007  E0.75 INCH       PUEBLO             CO   NWS EMPLOYEE

            FEW AT 410 PM.

&&

JKH
Local storm report, Jun 2, 4:20 PM MDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PUEBLO CO
420 PM MDT SAT JUN 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HAIL             5 NNE CRIPPLE CREEK     38.81N 105.14W
06/02/2007  E0.88 INCH       TELLER             CO   TRAINED SPOTTER

0413 PM     HAIL             PUEBLO WEST             38.35N 104.72W
06/02/2007  E0.75 INCH       PUEBLO             CO   NWS EMPLOYEE

            FEW AT 410 PM.

&&
CORRECTED TIME OF CRIPPLE CREEK HAIL REPORT.

EPETERSE
Local storm report, Jun 2, 4:46 PM MDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
446 PM MDT SAT JUN 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0422 PM     HAIL             FALCON                  38.93N 104.62W
06/02/2007  M0.75 INCH       EL PASO            CO   TRAINED SPOTTER

0442 PM     HAIL             FALCON                  38.93N 104.62W
06/02/2007  M1.00 INCH       EL PASO            CO   TRAINED SPOTTER

            HAIL FELL 435 PM THROUGH 440 PM.

&&

MW
Local storm report, Jun 2, 4:56 PM MDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
456 PM MDT SAT JUN 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0452 PM     HAIL             2 WNW CRIPPLE CREEK     38.76N 105.21W
06/02/2007  M1.00 INCH       TELLER             CO   PUBLIC

&&

MW
Local storm report, Jun 2, 6:09 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
609 PM MDT SAT JUN 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0552 PM     HAIL             PENROSE                 38.43N 105.01W
06/02/2007  M1.00 INCH       FREMONT            CO   TRAINED SPOTTER

&&

MW

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 6:55 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas65 min
Jun 2, 8:23 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas97 min
Jun 3, 1:45 PM MDTSevere Thunderstorm WarningPUBFremont, Teller52 min
Jun 3, 1:53 PM MDTSevere Thunderstorm WarningPUBEl Paso97 min
Jun 3, 2:32 PM MDTSevere Thunderstorm WarningPUBCuster41 min
Jun 3, 2:43 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas62 min
Jun 3, 3:21 PM MDTSevere Thunderstorm WarningPUBPueblo62 min
Jun 3, 4:13 PM MDTSevere Thunderstorm WarningPUBLas Animas62 min
Jun 3, 4:29 PM MDTSevere Thunderstorm WarningPUBBaca61 min
Jun 3, 5:23 PM MDTSevere Thunderstorm WarningPUBEl Paso32 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.